ALGEBRAIC CONSTRUCTION AND NUMERICAL BEHAVIOR OF A NEW S-CONSISTENT DIFFERENCE SCHEME FOR THE 2D NAVIER–STOKES EQUATIONS ArticleAmodio P., Blinkov Y., Gerdt V., La Scala R.Applied Mathematics and Computation. Vol. 314. 2017. P.. 408-421
ALGEBRAIC CONSTRUCTION OF A STRONGLY CONSISTENT, PERMUTATIONALLY SYMMETRIC AND CONSERVATIVE DIFFERENCE SCHEME FOR 3D STEADY STOKES FLOW ArticleZhang X.J., Gerdt V.P., Blinkov Y.A.Symmetry. Vol. 11. 2019.
ALGEBRAIC DYNAMICS ON A SINGLE WORLDLINE: VIETA FORMULAS AND CONSERVATION LAWS ArticleКассандров В.В., Хасанов И.Ш., Маркова Н.ВRUDN Journal of Mathematics, Information Sciences and Physics. 2014. P.. 169-180
ALGEBRAIC METHOD FOR APPROXIMATING JOINT STATIONARY DISTRIBUTION IN FINITE CAPACITY QUEUE WITH NEGATIVE CUSTOMERS AND TWO QUEUES [АЛГЕБРАИЧЕСКИЙ МЕТОД ПРИБЛИЖЕННОГО РАСЧЕТА СТАЦИОНАРНОГО РАСПРЕДЕЛЕНИЯ В СИСТЕМЕ ОБСЛУЖИВАНИЯ КОНЕЧНОЙ ЕМКОСТИ С ОТРИЦАТЕЛЬНЫМИ ЗАЯВКАМИ И ДВУМЯ ОЧЕРЕДЯМИ] ArticleRazumchik Rostislav V.Informatika i ee Primeneniya. Vol. 9. 2015. P.. 68-77
ALGEBRAIC METHODS FOR REDUCIBILITY OF REGULARLY PERTURBED MODEL LINEAR PERIODIC SYSTEMS OF ODE ArticleKhoa Nguyen VietRUDN Journal of Mathematics, Information Sciences and Physics. 2013. P.. 22-27
ALGEBRAIC PROPERTIES OF SOME CLASSES OF THE AFFINELY CONNECTED MANIFOLDS, CLOSE TO THE SYMMETRIC ArticleМатвеев О.А., Нестеренко Е.Л.Вестник Московского государственного областного университета. Серия: Физика-математика. 2011. P.. 3-10
ALGEBRAIC ROOTS OF NEWTONIAN MECHANICS: CORRELATED DYNAMICS OF PARTICLES ON A UNIQUE WORLDLINE ArticleKassandrov V.V., Khasanov I.S.Journal of Physics A: Mathematical and Theoretical. Vol. 46. 2013.
ALGEBRAIC SHIP HULL SURFACESWITH A MAIN FRAME FROM THREE PLANE CURVES IN COORDINATE PLANES ArticleKrivoshapko Sergey N.RUDN Journal of Engineering Researches. Vol. 23. 2022. P.. 207-212
ALGEBRAIC SPLINES IN LOCALLY CONVEX SPACES ArticleKolesnikov A.P.Mathematical Notes. Vol. 77. 2005. P.. 311-325
ALGEBRAIC SURFACES WITH THREE SUPER ELLIPSES FOR FORMATION OF SUBMARINE HULL SURFACES ArticleKrivoshapko S.N., Gebre T.H.Journal of Ship Research. Vol. 68. 2024. P.. 16-22
ALGEBRAIC TWISTOR DYNAMICS OF IDENTICAL SINGULARITIES IN A COMPLEX EXTENSION OF THE SPACE-TIME ArticleKassandrov V.V.RUDN Journal of Mathematics, Information Sciences and Physics. 2007. P.. 135-148
ALGEBRODINAMICS: PRIMODIAL LIGHT, PARTICLES-CAUSTICS AND TIME ArticleKassandrov V.V.Гиперкомплексные числа в геометрии и физике. Vol. 1. 2004. P.. 89-105
ALGEBRODYNAMICS IN COMPLEX SPACE-TIME AND THE COMPLEX-QUATERNIONIC ORIGIN OF MINKOWSKI GEOMETRY ArticleKassandrov Vladimir V.Gravitation and Cosmology. Vol. 11. 2005. P.. 354-358
ALGEBRODYNAMICS OVER COMPLEX SPACE AND PHASE EXTENSION OF THE MINKOWSKI GEOMETRY ArticleKassandrov V.V.Physics of Atomic Nuclei. Vol. 72. 2009. P.. 813-827
ALGEBRODYNAMICS: SUPER-CONSERVATIVE COLLECTIVE DYNAMICS ON A “UNIQUE WORLDLINE” AND THE HUBBLE LAW ArticleKassandrov V.V., Khasanov I.S.Gravitation and Cosmology. Vol. 29. 2023. P.. 50-56